# SDR P2EA00040

- Difficulty date: February 17, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 65701941
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MSP - FLT 707 - NR 2 ENGINE RIGHT TAILPIPE COWLING DAMAGED BY FUEL TRUCK.  REPLACED NR 2 ENGINE RIGHT TAILPIPE COWLING PER MM 71-11-11.  (M)
